January 25th 2013 6:35 am
[ Leave A Comment | 8 people already have ]
Mia started to have a deep chested terrible cough just hours after receiving the vasodilator. I talked to her cardiologist first thing this morning. We have stopped the medication to see if it is truly a side effect or if she has gone back into CHF. I believe it is a side effect. I don't want to believe she is back in CHF. She is still alert and seems to be doing OK otherwise. I'm just very disappointed this medication doesn't seem like it will be the answer. The cardiologist wants her to take an extra dose of lasix this afternoon and we need to call the office again this afternoon to give an update.
Leave A Comment | 8 people already have
Oh ! I am so sorry to hear of the medication side effects - hopefully she won´t be CHF again - and that Lasix will help her to stabilized - our love and prayers go out to Mia and you
Please keep us posted
love and hugs from all of us
Please keep Mia in your prayers - It is very important to her
Our poor little Mia...This news was so unexpected and sad. We will continue to keep her in our prayers and hope that she is soon stabilized.
Coco Rose and Puff
So very sorry to hear you aren't feeling well again Mia, Me and my brudders will all say a prayer for you, oh and mom will too. Get well soon Mia! Toby Jo
I will continue to watch over you sweet Mia. I was so hoping this medicine would work. It looks like your brothers have been busy updating their pages.
So very sorry to hear about the reaction to the new medicine & we are praying Mia is not back in CHF. Glad to hear she is still alert & doing well otherwise. Praying for Mia...
Love & Hugs,
KJ & Family
Keeping Mia in my prayers - sending lots a POP and Hugs